# SDR CA071122006

- Difficulty date: November 9, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 1 hours
- Engine: Pwa JT8D15
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW DISCOVERED THAT THE LANDING GEAR HANDLE WOULD NOT MOVE PAST THE (OFF) POSITION WITHOUT THE USE OF THE OVERRIDE TRIGGER. AT THE TERMINATING STATION, MAINTENANCE REPLACED THE LANDING GEAR ACCY UNIT AND RETURNED THE AIRCRAFT TO SERVICE. (TC NR 20071122006)
